JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SUMMATION FORMULA OF 6F5(1)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A SUMMATION FORMULA OF 6F5(1)
Choi, June-Sang; Arjun K.; Shaloo Malani;
  PDF(new window)
 Abstract
The authors aim at obtaining an interesting result for a special summation formula for (1), by comparing two generalized Watson`s theorems on the sum of a obtained earlier by Mitra and Lavoie et. al.
 Keywords
generalized hypergeometric series ;Watson′s summation theorem for ;
 Language
English
 Cited by
1.
M. Jackson’s bilateral 3 H 3-series and extension with integer parameters, The Ramanujan Journal, 2013, 30, 2, 243  crossref(new windwow)
 References
1.
W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935.

2.
J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalization of Watson's theorem on the sum of ${\alpha}_3F_2$, Indian J. Math. 34 (1992), 23-32.

3.
S. C. Mitra, J. Indian Math. Soc. 7 (1943), no. 3, 102-110.